Lie Symmetries for Discrete Electromechanical Dynamical Systems with Irregular Lattices

Abstract:

Article Preview

In this article, we study Lie symmetries and conservation laws of the discrete electromechanical dynamical systems with irregular lattices. The Lagrange-Maxwell equation and transformation operators in the space of continuous and discrete variables are introduced, the determining equations and the structural equations of Lie symmetry theory are obtained under infinitesimal transformations with respect to generalized coordinates. Finally, we discuss an example to illustrate these results.

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

267-272

DOI:

10.4028/www.scientific.net/AMM.138-139.267

Citation:

G. L. Zhao et al., "Lie Symmetries for Discrete Electromechanical Dynamical Systems with Irregular Lattices", Applied Mechanics and Materials, Vols. 138-139, pp. 267-272, 2012

Online since:

November 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.